Convex invertible cones and the Lyapunov equation

Nir Cohen, Izchak Lewkowicz

Research output: Contribution to journalArticlepeer-review

37 Scopus citations

Abstract

Convex cones of matrices which are closed under matrix inversion are defined, and their structure is studied. Various connections with the algebraic Lyapunov equation of general inertia are explored.

Original languageEnglish
Pages (from-to)105-131
Number of pages27
JournalLinear Algebra and Its Applications
Volume250
DOIs
StatePublished - 1 Jan 1997
Externally publishedYes

Fingerprint

Dive into the research topics of 'Convex invertible cones and the Lyapunov equation'. Together they form a unique fingerprint.

Cite this